# SDR IXXA0400041S

- Difficulty date: March 8, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION MAIN CARGO COMPT FRAME CRACKED 3 INCHES STAT. 1580.000, L-21R, MAJOR REPAIR.  REPAIRS ARE ACCOMPLISHED BY PERFORMING IAW DC8 SRM 53-2-0 PAGE2 OF 2 FIG 2, REMOVED DAMAGED AREA IAW SRM 53-2-0 PAGES 2 OF 2 FIG. 2, FABRICATED FRAME IAW SRM 53-2-0 PAGES 2 OF 2 FIG. 2, PERFORMED HEAT TREATMENT IAW SRM 51-1-1, PAGES 1, 13, 17 CLEANED, TREATED AND PRIMED AREA + FRAME + SPLICES IAW SRM 51-1-8B INSTALLED FRAME + SPLICES IAW SRM 51-1-20D.
